# SDR 2000UALA00455

- Difficulty date: July 31, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 7,692 hours, 2,749 cycles
- Engine: Iae V2522A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: 342B030000
- Part serial: 02035
- Condition: Inoperative
- Location: Nr 2 Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE BLEED FAULT.  *S/D*  NR 2 ENGINE FAN AIR THERMOSTAT WAS REPLACED.  BLEED SYSTEM CHECKED GOOD.
